# SDR IPXA11564341

- Difficulty date: January 3, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, PYLON PANEL 433FL IS CHAFED ON INNER SURFACE.  R & R IAW EO B757-5450-22203-C.
